Galpharm Hayfever and Allergy Relief 14's
Galpharm Hayfever and Allergy Relief provides relief from hayfever and allergy symptoms. Cetirizine also helps relieve the symptoms of all-year-round allergies caused by pets and dust mites, and also itchy skin rashes like urticaria or hives. There’s a range of pack sizes to suit everyone from a pocket sized pack of 7s to a monthly pack of 30 tablets. Galpharm Hayfever and Allergy Relief contain the same active ingredients as branded alternatives but at a fraction of the cost.
Each film-coated tablet contains 10mg of cetirizine dihydrochloride.
Also contains lactose
Galpharm Hayfever and Allergy relief contains cetirizine hydrochloride which belongs to a group of drugs called antihistamines. These medicines help to relieve the symptoms of some allergies.
This medicine is used to relieve symptoms of hayfever and other allergies such as sneezing, runny nose and burning, itchy eyes and symptoms of skin allergies such as rash, itching or urtiaria (hives).
Always read the product leaflet carefully before use
Directions for Use
For oral use.
Adults and children aged 12 years of age and above:
- Take one tablet once a day.
Children aged 6 to 12 years:
- Take half a tablet twice a day.
Do not give to children under 6 years of age.
If symptoms persist consult your doctor.
Do not use if you are pregnant, breast-feeding or have serious kidney problems.
Do not store above 25 degreesC . Store in the original package.
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN
These tablets do not normally cause drowsiness. However, individuals can react differently so if you are affected, you should not drive or operate machinery.